MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ELITE PREMIUM KNOT MANIPULATOR; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. ELITE PREMIUM KNOT MANIPULATOR; ACCESSORIES,ARTHROSCOPIC
Model Number 72201213
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the knot pusher seems to have a burr and cut the suture.A back up device was available to complete the procedure.There was no significant delay or patient injury reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.There were no indications during manufacturing record review that would suggest that the device did not meet product specifications upon release into distribution.

Brand Name
ELITE PREMIUM KNOT MANIPULATOR
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7080625
Report Number1219602-2017-01508
Device Sequence Number1895828
Product Code NBH
UDI-Device Identifier03596010591272
UDI-Public(01)03596010591272(10)50640502
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72201213
Device Catalogue Number72201213
Device Lot Number50640502
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer01/05/2018
Initial Report FDA Received Date12/04/2017
Supplement Report FDA Received Date01/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1